# SDR SWAA2018080824114

- Difficulty date: August 3, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 20,574 hours, 8,824 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Motor
- Part number: 6355C000102
- Part serial: 02698
- Condition: Inoperative
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, STAB TRIM DOES NOT WORK.  R&R STAB TRIM MOTOR IAW MM.
